Two-torsion of the Brauer groups of hyperelliptic curves and unramified algebras over their function fields

Rehmann U, Tikhonov SV, Yanchevskii VI (2001)
Communications in Algebra 29(9): 3971-3987.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Rehmann, UlfUniBi; Tikhonov, SV; Yanchevskii, VI
Abstract / Bemerkung
We describe the 2-torsion part of the Brauer group of a hyperelliptic curve defined over an arbitrary field of characteristic different from 2 in terms of generators and relations.
Erscheinungsjahr
2001
Zeitschriftentitel
Communications in Algebra
Band
29
Ausgabe
9
Seite(n)
3971-3987
ISSN
0092-7872
Page URI
https://pub.uni-bielefeld.de/record/1616176

Zitieren

Rehmann U, Tikhonov SV, Yanchevskii VI. Two-torsion of the Brauer groups of hyperelliptic curves and unramified algebras over their function fields. Communications in Algebra . 2001;29(9):3971-3987.
Rehmann, U., Tikhonov, S. V., & Yanchevskii, V. I. (2001). Two-torsion of the Brauer groups of hyperelliptic curves and unramified algebras over their function fields. Communications in Algebra , 29(9), 3971-3987. https://doi.org/10.1081/AGB-100105985
Rehmann, U., Tikhonov, S. V., and Yanchevskii, V. I. (2001). Two-torsion of the Brauer groups of hyperelliptic curves and unramified algebras over their function fields. Communications in Algebra 29, 3971-3987.
Rehmann, U., Tikhonov, S.V., & Yanchevskii, V.I., 2001. Two-torsion of the Brauer groups of hyperelliptic curves and unramified algebras over their function fields. Communications in Algebra , 29(9), p 3971-3987.
U. Rehmann, S.V. Tikhonov, and V.I. Yanchevskii, “Two-torsion of the Brauer groups of hyperelliptic curves and unramified algebras over their function fields”, Communications in Algebra , vol. 29, 2001, pp. 3971-3987.
Rehmann, U., Tikhonov, S.V., Yanchevskii, V.I.: Two-torsion of the Brauer groups of hyperelliptic curves and unramified algebras over their function fields. Communications in Algebra . 29, 3971-3987 (2001).
Rehmann, Ulf, Tikhonov, SV, and Yanchevskii, VI. “Two-torsion of the Brauer groups of hyperelliptic curves and unramified algebras over their function fields”. Communications in Algebra 29.9 (2001): 3971-3987.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar